# SDR 0103329957

- Difficulty date: February 23, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- Aircraft time: 90,412 hours, 74,947 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an H-check found a 3" long skin crack at shear clip attach under dorsal attach front fairings. Repaired per EA. 99-180941
